Siberian Mathematical Journal

, Volume 12, Issue 2, pp 299–307 | Cite as

Some integral representations of differentiable functions

  • Yu. G. Reshetnyak
Article

Keywords

Integral Representation Differentiable Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics [in Russian], LGU Leningrad (1950).Google Scholar
  2. 2.
    V. P. Il'in, “Integral representations of differentiable functions and their application to problems of the continuation of functions of Wp(l)., Sibirsk. Matem. Zh.,8, No. 3, 573–586 (1967).Google Scholar
  3. 3.
    Yu. G. Reshetnyak, “Estimates for some differentiable operators with a finite-dimensional kernel,” Sibirsk. Matem. Zh.,11, No. 2, 414–428 (1970).Google Scholar
  4. 4.
    J. Dieudonne, Foundations of Modern Analysis, Academic Press, New York (1969).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • Yu. G. Reshetnyak

There are no affiliations available

Personalised recommendations